# SDR 2007FA0000468

- Difficulty date: May 1, 2007
- Submitted: May 31, 2007
- Operation: General aviation
- Aircraft: N411MM
- Make and model: Israel ASTRA SPX
- Aircraft serial: 080
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: D25W343001009
- Part serial: 703
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE WINDSHIELD ON THE PILOT`S SIDE CRACKED DURING FLIGHT AT F/L 41,000 FT ON 4/24/2007.  THE WINDSHIELD HAD 3104.6 TT.  (K)
